# SDR CX7A194J2

- Difficulty date: April 8, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 340B214
- Aircraft time: 22,657 hours, 24,542 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Part number: 1734362450
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL TAIL PIPE HOT LIGHT ILLUMINATED.  ABORTED TAKEOFF.  LIGHT WENT OFF WHEN A/C RETURNED TO THE GATE.
